# SDR REXA2017020300179

- Difficulty date: February 3, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 18,747 hours, 18,401 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP LOWER SKIN HAS FOUR DENTS ON INBD SIDE.  REMOVED AND REPLACED THE FLAP SKIN IAW SRM 57-52-00, 51-40-11, & 51-42-13,
